# SDR CAL960124

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND CABIN FLOORBEAM CORRODED AT BS 440, LBL 20 TO RBL 20.  THE CORRODED SECTION WAS CUT OUT.  A REPAIR BEAM SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, FIGURE 3, 51-30-2, 51-20-4, 51-10-1, 51-30-8, 51-10-2, AND MM 51-20-0.  (M)
